# SDR ASOA20100493

- Difficulty date: April 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 1680
- Aircraft time: 13,717 hours, 12,225 cycles
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 711A
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R & R NLG PRIORITY VALVE IAW AMM 32-33-15,OPS CK GOOD, NO FURTHER DEFECTS NOTED.  ACFT OK FOR FURTHER SERVICE. (CLOSED)
